# SDR DALA2023102608828

- Difficulty date: October 24, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 80,473 hours, 31,161 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0694 -HYD/DE- LEFT HYDRAULIC QUANTITY SYSTEM DECREASED. C/W QRH. ALT FLAPS AND ALT GEAR EXTEND USED FOR APPROACH AND LANDING. CORRECTIVE ACTION: INSTALLED NEW TRUCK POSITION PRESSURE LINE IN RT WHEEL WELL. RPLCD ACMP PRESS, CASE DRAIN AND PTU CASE DRAIN FILTERS. RMVD AND INSTALLED #1 EDP AND PTU, LK CK GOOD, FILTERS OK.
